# SDR HEEA954943

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: 4053T22P06
- Condition: Erroded
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH IGNITOR PLUGS ERRODED.
